Generalization of Hermite–Hadamard type inequalities for n-times differentiable functions through preinvexity

Full text for this resource is not available from the Research Repository.

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Generalization of Hermite–Hadamard type inequalities for n-times differentiable functions through preinvexity. Georgian Mathematical Journal, 23 (1). 97 - 104. ISSN 1072-947X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32806
DOI https://doi.org/10.1515/gmj-2015-0053
Official URL https://doi.org/10.1515/gmj-2015-0053
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords invex subset; preinvex function; Hölder's inequality
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login